A 64-year-old female asked:
Disclaimer

would going from 10 mg of prozac (fluoxetine) to 20 mg of prozac (fluoxetine) increase side effects?

1 doctor answer
Dr. Heidi Fowler
25 years experience Psychiatry
Yes: That is possible.
Answered on Oct 22, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 39-year-old female asked:
Dr. Lynne Weixel
36 years experience Clinical Psychology
Talk w/ psychiatrist: The right one to ask is the doctor who is treating you. This is a good general rule of thumb. It is part of your treatment and you are being responsib ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Cyma Khalily
35 years experience Psychiatry
SLOW IT DOWN: May need to just reduce the dose a little of the citalopram. There is no faster acting medication and Prozac (fluoxetine) would not be faster. When yo ... Read More
3
3 thanks
A 64-year-old female asked:
Dr. Mary p Marshall
38 years experience Clinical Psychology
Reduce dosage: Yes. Overall reducing dosage reduces Side effects. Skipping days every other day is one of the ways of weaning off prozac (fluoxetine).
1
1 thank
A 64-year-old female asked:
Dr. Patricia Foster
44 years experience Psychiatry
Possible: Great that you're tolerating Prozac (fluoxetine) 10 mg dose. Generally side effects are dose related, ie, increased dose means greater chance of ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month